Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 1, Pages 53-69
http://dx.doi.org/10.1155/S1048953302000060

Connections between the convective diffusion equation and the forced Burgers equation

Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5969, Safat 13060, Kuwait

Received 1 September 2000; Revised 1 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nejib Smaoui and Fethi Belgacem, “Connections between the convective diffusion equation and the forced Burgers equation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 1, pp. 53-69, 2002. https://doi.org/10.1155/S1048953302000060.